SMF

A simple proof of Voronoï's identity

A simple proof of Voronoï's identity

Tom MERMAN
  • Année : 1992
  • Tome : 209
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 11N37
  • Pages : 265-274
  • DOI : 10.24033/ast.171

A comparatively simple proof of Voronoï's identity is given. The proof does not depend on the functional equation for the Riemann zeta-function nor on properties of Bessel functions

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...